# SDR 2022FA0000560

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: General aviation
- Aircraft: N12ZH
- Make and model: Robsin R22
- Aircraft serial: 0498
- Aircraft time: 2,775 hours, 3,146 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: RR30000472
- Part serial: NA
- Condition: Asymetric
- Location: Engine Gearbox
- Part time: 2,775 hours, 3,146 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AT 400 HOUR ENGINE VIBRATION CHECK, RESULTS EXCEED LIMITS BY 4X. ENGINE REMOVED AND SENT TO DALLAS AIR MOTIVE. WHEN RUN ON TEST, CELL. ALL VIBRATIONS WITHIN LIMITS. MRO (DALLAS AM) PREFORMED RUNOUT CHECK AS DESCRIBED IN RMM ON PAGE 18.35, #4, B. FOUND TO BE 0.012.  LIMIT IS 0.004.  INSTALLED NEW F018, MEASUREMENT DROPPED HALF, REPLACED ENGINE GEARBOX PTO, MEASUREMENT WITH IN LIMITS, AIRCRAFT RETURNED TO SERVICE.
